# SDR USAA2011121200029

- Difficulty date: November 30, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160000000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 231LF BETWEEN FR24 TO FR28, BETWEEN Y254 TO Y765.  REPLACED FLOOR PANEL 231LF IAW A320 SRM 53-02-0, IRM 9701 REV G.
